# SDR AALA20151030001

- Difficulty date: October 29, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 52,237 hours, 12,955 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 24 INOPERATIVE.  RESEATED LOOSE CONNECTOR AT SEAT & RELAMPED SEAT IAW 33-51-11, LIGHT TEST CHECKED OK.
